Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

30 Publikationen

2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2939181
Ferrari, G., & Vargiolu, T. (2019). On the singular control of exchange rates. Annals of Operations Research. doi:10.1007/s10479-019-03441-6
PUB | DOI | WoS
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2938811 OA
Koch, T., & Vargiolu, T. (2019). Optimal Installation of Solar Panels with Price Impact: a Solvable Singular Stochastic Control Problem (Center for Mathematical Economics Working Papers, 627). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2937637 OA
Federico, S., Ferrari, G., & Schuhmann, P. (2019). A Model for the Optimal Management of Inflation (Center for Mathematical Economics Working Papers, 624). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936024
De Angelis, T., Ferrari, G., & Moriarty, J. (2019). A Solvable Two-Dimensional Degenerate Singular Stochastic Control Problem with Nonconvex Costs. MATHEMATICS OF OPERATIONS RESEARCH, 44(2), 512-531. doi:10.1287/moor.2018.0934
PUB | DOI | WoS
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2935374 OA
Federico, S., Ferrari, G., Riedel, F., & Röckner, M. (2019). On a Class of Infinite-Dimensional Singular Stochastic Control Problems (Center for Mathematical Economics Working Papers, 614). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933813 OA
Ferrari, G., & Rodosthenous, N. (2019). Optimal Control of Debt-To-GDP Ratio in an N-State Regime Switching Economy (Center for Mathematical Economics Working Papers, 589) Aktual. Version Februar 2019. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933360 OA
Callegaro, G., Ceci, C., & Ferrari, G. (2019). Optimal Reduction of Public Debt under Partial Observation of the Economic Growth (Center for Mathematical Economics Working Papers, 608). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932800
Ferrari, G., & Yang, S. (2018). ON AN OPTIMAL EXTRACTION PROBLEM WITH REGIME SWITCHING. ADVANCES IN APPLIED PROBABILITY, 50(3), 671-705. doi:10.1017/apr.2018.31
PUB | DOI | WoS | arXiv
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930440 OA
Ferrari, G., & Schuhmann, P. (2018). An Optimal Dividend Problem with Capital Injections over a Finite Horizon (Center for Mathematical Economics Working Papers, 595). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930433 OA
Ferrari, G. (2017). On a Class of Singular Stochastic Control Problems for Reflected Diffusions (Center for Mathematical Economics Working Papers, 592). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 

Filter und Suchbegriffe

keyword="stochastic control"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: apa

Export / Einbettung